# SDR SIMA20011304

- Difficulty date: May 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 2400 · Electrical Power System
- Part: Pdu
- Part number: A20426
- Part serial: CK42091
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3712 - CREW REPORTED LOSING THE LEFT DATA PROCESSING UNIT (DISPLAY UNIT) WHEN HYDRAULIC PUMP ON.  EMERGENCY POWER LGIHT CAME ON AND THEN WENT OUT.  AFTER LANDING AIRCRAFT HAD NO HYDRAULICS DUE TO BATTERY FAILURE.  LEFT DC MAIN BUS LIGHT ILLUMINATED AND LEFT BATTERY TEMPERATURE WAS 70 DEGREES.  MAINTENANCE INSPECTED AND FOUND BATTERY LEAD INCORRECTLY CONNECTED TO LEFT POWER DISTRIBUTION UNIT.  THE LEFT PDU WAS REMOVED AND REPLACED IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
